advertisement
Question
Posted by: worried | 2011/07/25

panic disorder

hi i have been diagnosed with the above and on xanor sr0.5 and paxil 20mg but i tend to get up 3:30am every morning very agitated an unable to get back to sleep both tabs are taken at night. Also worried about the long term effects of taking these drugs have been on it for 3 weeks and it has been really tough trying to deal with the side effects.
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It would be best to discuss this with your prescribing psychiatrist. This may be a reaction / side-effect to your paxil, and might be helped by changing, for instance,the timing of the dose you take. Xanor is purely a sedative tranquillizer, and should not be having this as a side-effect. Using it in the SR ( Sustained Release ) form means it should maintain useful levels throughout the day, but doesn't give one the flexibility to vary thedose by time of day

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/07/26

It would be best to discuss this with your prescribing psychiatrist. This may be a reaction / side-effect to your paxil, and might be helped by changing, for instance,the timing of the dose you take. Xanor is purely a sedative tranquillizer, and should not be having this as a side-effect. Using it in the SR ( Sustained Release ) form means it should maintain useful levels throughout the day, but doesn't give one the flexibility to vary thedose by time of day

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement